# SDR UPS07551232

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX 20 MINUTES AFTER DEPARTURE CREW INDICATED LOST LEFT HYDRAULIC SYSTEM AND WERE RETURNING BACK TO PTY.  DECLARED AN EMERGENCY.  INSPECTED AND FOUND TUBE PRESS ASSY BROKEN. REMOVED AND REPLACED TUBE PRESS ASSY AND ELBOW MOTORIZED ENGINE. NO LEAK NOTED. A/C BACK TO SERVICE. ALL THIS REMOVED ACCORDING TO MM 29-10-09-04.
